# SDR SB07063

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 106120923
- Part serial: 154172
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 87,608 hours, 91,671 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT923  EN ROUTE FROM CLT TO ORD, CLIMBING THROUGH FL250, THE CABIN ALTITUDE EXCEEDED 10,000 FEET AND WAS CLIMBING 1,500 FEET PER MINUTE WITH OUTFLOW VALVE SHOWING FULL CLOSED.  FLIGHT DESCENDED TO 10,000 FEET AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT-HAND SAFETY RELIEF VALVE LEAKING.  REPLACED VALVE PER MM 21-31-00.  PRESSURIZED AIRCRAFT.  OPERATIONAL CHECK OF SYSTEM GOOD.
